# SDR FDEA201507112216

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 890 hours, 33,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141N616119
- Condition: Worn
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR VERY DIFFICULT TO CLOSE & ARM.  R & R THE FWD & AFT DOOR LATCH FITTINGS DUE TO WEAR IAW AMM CH 52-11-37-4, ALSO ADJUSTED THE CENTERING GUIDE PIN IAW AMM CH 52-11-00-5.  DOOR CLOSES PROPERLY & ARMS NORMALLY.  CHECKED GIRT DOOR MECHANISM IAW AMM CH 52-11-25-5.  DOOR OPERATIONS CHECKED NORMAL AT THIS TIME.
